RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 3, Pages 622–633 (Mi zvmmf5967)  

This article is cited in 1 scientific paper (total in 1 paper)

The method of Ljapunov functions in the study of continuous algorithms of mathematical programming

V. I. Venets, M. V. Rybashov

Moscow

Full text: PDF file (1194 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:3, 64–73

Bibliographic databases:

UDC: 51:330.115
MSC: 90C30
Received: 08.07.1975
Revised: 18.11.1975

Citation: V. I. Venets, M. V. Rybashov, “The method of Ljapunov functions in the study of continuous algorithms of mathematical programming”, Zh. Vychisl. Mat. Mat. Fiz., 17:3 (1977), 622–633; U.S.S.R. Comput. Math. Math. Phys., 17:3 (1977), 64–73

Citation in format AMSBIB
\Bibitem{VenRyb77}
\by V.~I.~Venets, M.~V.~Rybashov
\paper The method of Ljapunov functions in the study of continuous algorithms of mathematical programming
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 3
\pages 622--633
\mathnet{http://mi.mathnet.ru/zvmmf5967}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0458886}
\zmath{https://zbmath.org/?q=an:0361.90072}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 3
\pages 64--73
\crossref{https://doi.org/10.1016/0041-5553(77)90139-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5967
  • http://mi.mathnet.ru/eng/zvmmf/v17/i3/p622

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Antipin, “An interior linearization method”, Comput. Math. Math. Phys., 33:12 (1993), 1555–1568  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:103
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020